Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-16-2007, 06:33 PM
Matt
Guest
 
Posts: n/a
Default Horrible Side Affects

I took 1 pill after my doctor gave it to me. Within 30 minutes, I was suffereing from an extremely rapid heart beat, swelling of the lips and redness of the facial skin. I thought I was having a heart attack. I called my doctor, but he was gone and I got in touch with the on-call physician. He instructed me to take Benadryl to counteract what Tequin had done to me. I'll never take this drug again. Just 2 days later, I had severe leg and joint pain on my right side and had much difficulty sleeping. It was just a horrible experience. It made me feel worse than I already was. Beware when using this drug. Ask your doctor for an alternative, and ask him if it's absolutely necessary you need it. Doctors in the US tend to over-prescribe drugs, namely antibiotics these days from pressure from patients. Antibiotics CAN'T kill viruses, and viruses are what affects most people during the Winter months. Rest, fluids and more rest are the key to recovery.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side Affects Patty Abilify 1 12-03-2005 06:00 AM
I am having bad side affects abilify patient Abilify 0 12-03-2005 06:00 AM
horrible side effects Unregistered Tequin 0 12-02-2005 06:00 AM
side affects velerie Micardis 0 12-02-2005 06:00 AM
Side Affects (?) Unregistered Sustiva 0 10-18-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:36 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.